Hi all. I am having a hard time losing weight--in fact, despite all of my efforts, I have GAINED significant amount of weight (approximately 20 lbs. in the last 2 years).
I take Vyvanse (an extended-release version of Adderall) for my ADD--which I actually have, I'm definitely not using it for weight loss--and from everything I've read, I should be LOSING weight, not gaining it! The Vyvanse pretty much eliminates my appetite. So while I'm not really on a diet, after I take it in the morning, I'm not hungry (and I often forget to eat completely) until at least 7PM. Most days, I take my medicine with a cup of coffee in the morning and don't eat until dinner, and I eat a fairly small dinner, so my overall calorie intake is around 1,000 calories or less. I splurge a little on the weekends, when I take a break from my medicine.
I also work out quite a bit--I run 2 miles twice a week, do a workout video 3x a week, and play sand volleyball once a week.
And yet, my jeans are getting tighter by the day. At this point, I'm not sure what I can do! Does anybody have any suggestions or possible theories as to why I'm gaining weight? If it helps, my current stats are 5'4, 155 lbs.
First, you should understand that weight loss is not a quick process, it will take time. If you are following any procedure so it for at 3 months to experience a good difference in your weight. additional you can go for some supplements that help to reduce your weight by increasing your metabolism, go for some natural supplements because they more effective than any other nutritional supplements.